# SDR CALA2025050604488

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 76,472 hours, 28,476 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4101212
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) R/H WING TRAILING EDGE, LOWER WINT SKIN HAS 4EA ELONGATED HOLES BETWEEN WS 278.50 AND 3025.50(AT THE WIGGLE PLATE).   TRANSCRIBED FROM HAECO GSO NR 9285003 REPARIED PER EC/RA NO. 5720-03526
